Recursive computation of invariant distributions of Feller processes - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2020

Recursive computation of invariant distributions of Feller processes

(1) , (2)
1
2

Dates and versions

hal-03891155 , version 1 (09-12-2022)

Identifiers

Cite

Gilles Pagès, Clément Rey. Recursive computation of invariant distributions of Feller processes. Stochastic Processes and their Applications, 2020, 130 (1), pp.328-365. ⟨10.1016/j.spa.2019.03.008⟩. ⟨hal-03891155⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More